# SDR DALA2014071604118

- Difficulty date: July 15, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 69,671 hours, 31,331 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACK ON SUPPORT ANGLE ON RT FORWARD PYLON OTBD SIDE BETWEEN RIB 5-RIB 6 CANTILEVER STRUCTURE.  PERFORMED PERMANENT REPAIR ON SUPPORT ANGLE ON RT FORWARD PYLON OTBD SIDE BETWEEN RIB 5-RIB 6 CANTILEVER STRUCTURE IAW SRM 54-52-12.
